Q. Why do I have the feelings of being judged?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
Published on Jul 12, 2018

Hi doctor,

I am a 33 year old unmarried male. I have become extremely self-conscious and unproductive during the past one year. I do not feel sad, but I feel that I am not good enough. I have become reclusive and feel stupid. Initially, I was a very shy child. Then I become more confident and could make conversation easily with everybody. But now, I feel that I am being judged and so I avoid conversation with most people. Please help.

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

  • These symptoms are also seen commonly in social anxiety.
  • SSRIs (selective serotonin reuptake inhibitor) like Escitalopram, Fluoxetine, etc., can help to reduce the symptoms and you will feel better. These drugs will help to reduce the social anxiety and you will regain the confidence.
  • If these symptoms are resulting in the loss of your work, social and personal life, then please consult a psychiatrist for physical evaluation and appropriate management.

For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist

Also Read Answers From:

Related Questions & Answers


Having depression and not getting well with SSRI. Can you suggest any treatment?

Query: Hi doctor, I am suffering from depression, anxiety, and OCD. I have tried triglycerides and SSRI, but they do not seem to work. I also have BP and diabetes. I am currently on cardiac medicines as I have undergone angioplasty twice. Please suggest me the treatment for depression.  Read Full >>


Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. You are currently on SSRI (selective serotonin reuptake inhibitor). Have you consulted a psychiatrist or your cardiologist regarding medicines for depression? Several medications are available for treating depression, but each drug takes on an average of two w...  Read Full

Does Paxil cause constipation?

Query: Hi doctor, I have a twelve year old son, weighing 100 lbs. He was admitted to the hospital 12 days back for major depressive disorder (MDD), lack of sleep and having suicidal thoughts. He was prescribed Paxil 20 mg. I am concerned because he is exhibiting periods of low, melancholy moods and period...  Read Full >>


Answer: Hi, Welcome to iclinq.com. I can understand your concern regarding your son's gastric problem after taking Paxil (Paroxetine), as it is a drug of SSRI (selective serotonin reuptake inhibitors) group which is known to cause constipation in children. I suggest to prevent constipation, after consultin...  Read Full

Will my anxiety relapse if I stop SSRI?

Query: Hello doctor, I am a male who was diagnosed with generalized anxiety disorder (GAD) and social anxiety, eight years back. Initially, I was prescribed Paxil 20 mg, which helped treat my anxiety and depression but I started having side effects of weight gain, fatigue, and sexual dysfunction. When I st...  Read Full >>


Dr. Manjunadh M Nair
Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Paroxetine acts on multiple receptors, and it is known for its withdrawal effects of weight gain due to its antihistaminic and anticholinergic action.SSRI (selective serotonin reuptake inhibitors) can cause significant sexual dysfunction. Usually, Bupropion along with SSR...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.